# SDR SWAA2020061892333

- Difficulty date: June 1, 2020
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N500WR
- Make and model: Boeing 737-8H4
- Aircraft serial: 36898
- Aircraft time: 21,274 hours, 9,362 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A611033
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON EXTERIOR AFT CARGO DOOR SKIN 19.5' AFT OF FWD. EDGE; 23.0' BELOW UPPER EDGE / REPAIRED AFT CARGO DOOR SKIN (P/N 146A6110-33 S/N PMC-00222 PER ATS ER 20-02692 REV IR AND SWA WORK CARD 20-152-00785 REV IR.
